# SDR TWAA0003003

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 370 - 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, LONGERON 29L HAD CORROSION AT STA 370 TO 427.  REMOVED CORRODED LONGERON STA 370 TO 484.  INSTALLED NEW LONGERON.  SPLICED PER SRM 53-02 FIG 18.  INSTALLED HI-LOCKS PER SRM 51-30-5.  INSTALLED RIVETS PER 51-30-2 OF THE SRM.
